My skin are drying out in a weird way?
I read in this website, it said that benxylP would cause my skin to dry out. But i only apply BP twice this week ( the last time was on monday and thurdays night, the other days i only use the moisturizer and the cleanser ) .
My cheeks are still red even when i didnt apply any of the BP near that area. It still itchy
Sometimes in the dry areas i can feel a little wet, i dont know how to describe it in english but it like the fluid when you have a would, oily yellow ish i think? I dont know the color but i just feel a tiny bit of wetness.
There is a awesome, kind fellow comment on my post say that the thing i have on my face are fungal acne and i should stop thos regimen immediately because it only make it worse. Thank you so much for the advice, im super appreciate it
I really want to stop the regimen right now but somewhere inside me want to give the acne.org a try. Because the normal pimples does go on the surface!!
I only use this for six day ( B.P 2 times in those days ) but i feel this is making my skin feel a little weird. The description of acne.org, the symptom i may meet doesnt really match mine state right now. Most of the problem i have right now are in the section that they recommend I should go and meet the doctor , asking them if its okey to use, is not that worse like most of the picture i search on google but im really confused . Truly i dont believe the doctor much ( because the last time i trust them, my condition was still the same, waste alot of my money and time...
I know its stupid to ask something online and didnt trust the person who have enough knowledge to reply buttttt: is my skin having allergy???? Or it is normal?